UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 52

of '肝病患者的化疗肝毒性和剂量调整'

52
TI
Temozolomide induced liver injury.
AU
Dixit S, Hingorani M, Afzal P, Campbell AP
SO
Acta Neurol Belg. 2011;111(3):249.
 
A 62-year female received radiotherapy over six weeks with daily 75 mg/m2 Temozolomide (TMZ) for Glioblastoma (GB). At the last week of radiotherapy, her liver enzymes and serum bilirubin started deteriorating. TMZ was discontinued. The histopathology demonstrated the features of acute cholestasis and focal parenchymal inflammation. A range of investigations failed to show any other contributory cause of hepatitis. She required in-hospital care for a prolonged period for a grade three hepatic failure. The liver functions very slowly recovered over 40 weeks, but her general condition continues to deteriorate. TMZ may cause a mild temporary rise in the liver enzymes and has been reported to reactivate hepatitis B. In few other cases concomitant medications were the possible causes of hepatitis. However, searching the Medline and other bibliographic database, we have not come across any case of TMZ-induced liver injury (TMZ-DILI). Histopathology and pattern of liver enzyme elevation suggest that unlike Dacarbazine, which causes veno-occlusive type liver damage, TMZ in this patient caused mainly cholestasis type liver injury. On Naranjo Adverse Drug Reaction (ADR) probability scale, this case falls in probable grade (Scale 7).
AD
Castle Hill Hospital, Hull, UK. sanjay.dixit@hey.nhs.uk
PMID